journal6 ›› 2006, Vol. 27 ›› Issue (3): 4-6.

• Mathematics • Previous Articles     Next Articles

Stability for a Class of Delay Differential Algebraic Equations


  1. (1.College of Mathematics and Computational Science,Xiangtan University,Xiangtan 411105,Hunan China;2.College of Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China)
  • Online:2006-05-25 Published:2012-09-11

Abstract: A question class K(A)α,β,γ and its stability and asympotic stability are researed.Sufficient conditions of stability and asymptotic stability on the questions are also obtained respectively.

Key words: delay differential equations, differential algebraic equations, nonlinear stability, asympotic stability

WeChat e-book chaoxing Mobile QQ